# SDR 00FDEA00145

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHOWING LOW PRESSURE ON FIRE BOTTLE.  (PER CREW DEBRIEF - AGENT NR 2).  REMOVED AND REPLACED NR 2 ENGINE FIRE BOTTLE IAW 26-21-02-2.
